# SDR DALA13052973142

- Difficulty date: January 2, 2010
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Condition: Gouged
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL NR 5 LOCK FITTING AFT LUG GOUGED.  BLENDED DAMAGE AND FOUND WITHIN LIMITS IAW SRM 53-46-11, FIG 101.  WORKED AREA IAW SRM 51-29-11, PG 10 & 11..
